# SDR MZZA97062

- Difficulty date: March 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79744
- Make and model: Boeing 727224
- Aircraft serial: 22253
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BACB30FN86
- Condition: Corroded
- Location: Bs 300/400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KUL - LP NR 826612 - FLOOR STRUCTURE UNDER FORWARD LAV HAS EVIDENCE OF TOILET FLUID LEAKAGE.  FABRICATED SEAT TRACK, TREATED BY ALODINE AND PRIMED PER SRM 53-10-2/51-10-2.  FLOOR AREA UNDER LAV CLEANED.  (X)
